# SDR 2009F00086

- Difficulty date: September 25, 2009
- Submitted: September 25, 2009
- Operation: General aviation
- Make and model: Boeing 767231
- Aircraft serial: 28487
- Aircraft time: 66,594 hours, 30,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293815
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RIGHT AFT VERTICLE CHORD CRACKED MID SPAN STA 287 RBL 25 WL 159.
